Alert archive / South Carolina / Tornado Warnings in 2013
Tornado Warning 16, NWS Charleston, SC
NWS Charleston, SC issued this tornado warning at Dec 14, 2013, 7:09 PM EST for Colleton County, Dorchester County, South Carolina. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2013, 7:09 PM EST (00:09 UTC)
- Expired
- Dec 14, 2013, 7:45 PM EST
- In force
- 36 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 82 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 14, 6:50 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 934 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 306 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KCHS 150009
TORCHS
SCC029-035-150045-
/O.NEW.KCHS.TO.W.0016.131215T0009Z-131215T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
709 PM EST SAT DEC 14 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* TORNADO WARNING FOR PORTIONS OF...
DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...
COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 745 PM EST
* AT 709 PM EST...RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO...NEAR REEVESVILLE...MOVING NORTHEAST AT 50
MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE...
REEVESVILLE...INDIAN FIELD...SAINT GEORGE...HARLEYVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3333 8049 3330 8049 3328 8048 3326 8043
3327 8039 3325 8035 3314 8060 3310 8076
3319 8077 3333 8051
TIME...MOT...LOC 0009Z 238DEG 44KT 3319 8066
$$3 follow-up statements
000
WWUS52 KCHS 150016
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
716 PM EST SAT DEC 14 2013
SCC029-150026-
/O.CAN.KCHS.TO.W.0016.000000T0000Z-131215T0045Z/
COLLETON SC-
716 PM EST SAT DEC 14 2013
...THE TORNADO WARNING FOR PORTIONS OF COLLETON COUNTY HAS BEEN
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST SUNDAY MORNING FOR
SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
LAT...LON 3333 8049 3330 8049 3328 8048 3326 8043
3327 8039 3325 8035 3314 8060 3316 8065
3323 8070 3333 8051
TIME...MOT...LOC 0016Z 238DEG 44KT 3323 8059
$$
SCC035-150045-
/O.CON.KCHS.TO.W.0016.000000T0000Z-131215T0045Z/
DORCHESTER SC-
716 PM EST SAT DEC 14 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EST FOR PORTIONS
OF DORCHESTER COUNTY...
AT 716 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR HUDSONTOWN...OR
ABOUT OVER SAINT GEORGE...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HARLEYVILLE...REEVESVILLE...SAINT GEORGE AND INDIAN FIELD.
THIS INCLUDES INTERSTATE 26 AND INTERSTATE 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...STRONG
ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY BE OCCURRING
OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS
DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE
BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER
UNDER A HIGHWAY OVERPASS.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3333 8049 3330 8049 3328 8048 3326 8043
3327 8039 3325 8035 3314 8060 3316 8065
3323 8070 3333 8051
TIME...MOT...LOC 0016Z 238DEG 44KT 3323 8059
$$000
WWUS52 KCHS 150025
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
725 PM EST SAT DEC 14 2013
SCC035-150045-
/O.CON.KCHS.TO.W.0016.000000T0000Z-131215T0045Z/
DORCHESTER SC-
725 PM EST SAT DEC 14 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EST FOR PORTIONS
OF DORCHESTER COUNTY...
AT 725 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ROSINVILLE...OR
ABOUT OVER INDIAN FIELD...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM
INCLUDE...HARLEYVILLE...SAINT GEORGE AND INDIAN FIELD.
THIS INCLUDES INTERSTATE 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...STRONG
ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY BE OCCURRING
OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS
DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE
BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER
UNDER A HIGHWAY OVERPASS.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3325 8035 3315 8059 3319 8062 3324 8067
3333 8051 3333 8049 3330 8049 3328 8048
3326 8043 3327 8039
TIME...MOT...LOC 0025Z 238DEG 44KT 3328 8050
$$000
WWUS52 KCHS 150035
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
735 PM EST SAT DEC 14 2013
SCC035-150045-
/O.CAN.KCHS.TO.W.0016.000000T0000Z-131215T0045Z/
DORCHESTER SC-
735 PM EST SAT DEC 14 2013
...THE TORNADO WARNING FOR PORTIONS OF DORCHESTER COUNTY HAS BEEN
CANCELLED...
AT 735 PM EST...RADAR INDICATED THAT THE TORNADIC THUNDERSTORM WHICH
PROMPTED THE TORNADO WARNING HAD MOVED OUT OF THE WARNED AREA AND
INTO SOUTHERN ORANGEBURG COUNTY...THUS THE TORNADO WARNING HAS BEEN
CANCELED.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3325 8035 3315 8059 3319 8062 3324 8067
3333 8051 3333 8049 3330 8049 3328 8048
3326 8043 3327 8039
TIME...MOT...LOC 0035Z 238DEG 44KT 3334 8037
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Dec 14, 6:56 PM EST, 13 minutes earlier.
Area forecast discussion, Dec 14, 6:56 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
656 PM EST SAT DEC 14 2013
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE WATERS LATE TONIGHT. HIGH
PRESSURE WILL BUILD INTO THE REGION SUNDAY AND WILL PREVAIL INTO
NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
TORNADO WATCH 579 ISSUED FOR THE NORTHERN THIRD OF THE LOCAL
FORECAST AREA UNTIL 2 AM EST.
RAIN SHIELD IS MOVING QUITE A BIT QUICKER THAN EXPECTED AND HAVE
ADJUSTED HOURLY POPS TO MATCH TRENDS. POPS WILL BE HELD AT 100
PERCENT FOR ALL AREAS WITH POPS QUICKLY DIMINISHING FROM WEST-EAST
AS THE NIGHT PROGRESSES. HIGH RESOLUTION MODELS SUGGEST THERE WILL
BE QUITE A BIT OF A LULL IN PRECIPITATION OVERNIGHT WITH ANOTHER
ROUND OF SHOWERS POSSIBLE MOVING IN FROM THE WEST A FEW HOURS
BEFORE SUNRISE.
WATCHING CONVECTIVE TRENDS VERY CAREFULLY THIS EVENING. ALREADY
OBSERVED ONE TORNADIC SIGNATURE ON RADAR WHICH TREKKED ACROSS
SOUTHERN EFFINGHAM COUNTY. CONDITIONS WILL BE SUPPORTIVE FOR
ISOLATED TORNADOES MAINLY ACROSS SOUTHEAST SOUTH CAROLINA FOR A
FEW MORE HOURS.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
THE COLD FRONT WILL BE MOVING OFFSHORE BY DAYBREAK SUNDAY WITH MODEL
TIME HEIGHTS SHOWING RAPID DRYING THROUGH THE MORNING. RESIDUAL
ISOLATED/SCATTERED SHOWERS TRAILING THE FRONT SHOULD BE OFF THE
COAST BY NOON AND SHOULD EXIT THE COASTAL WATERS BY MID AFTERNOON IF
NOT SOONER. TIMING OF THE DRYING TREND REMAINS SOMEWHAT
UNCERTAIN...AND WOULD NOT BE SURPRISED IN WE OPT TO ACCELERATE THE
DRYING TREND WITHIN LATER FORECAST PACKAGES. OTHERWISE...MID/HIGH
LEVEL CLOUDS WILL SLOWLY BUT STEADILY THIN TO ALLOW INCREASING
SUNSHINE. COLD ADVECTION WILL BE SOMEWHAT OFFSET BY DOWNSLOPE
COMPRESSIONAL HEATING...YIELDING HIGHS RANGING FROM 58 TO 62.
SUNDAY NIGHT...EXPECT LOW TEMPERATURES NEAR TO SLIGHTLY BELOW
NORMAL...IN THE 30S AT MOST LOCATIONS AWAY FROM THE IMMEDIATE COAST
AND CLOSE TO FREEZING WELL INLAND.
MONDAY WILL FEATURE SUNNY SKIES AND SLIGHTLY BELOW NORMAL TEMPS IN
MAINLY THE UPPER 50S DUE TO CONTINUED WEAK COLD ADVECTION. AFTER A
CHILLY NIGHT MONDAY NIGHT WITH LOWS AGAIN IN THE 30S AT MOST
LOCATIONS...TUESDAY WILL BEGIN A GRADUAL WARM UP AS 850 MB TEMPS
RISE TO AROUND 8C BY THE AFTERNOON AND SUNNY SKIES PERSIST. EXPECT
NEAR NORMAL HIGHS IN THE LOWER TO MID 60S.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
UPPER HEIGHTS WILL INCREASE TUESDAY NIGHT THROUGH SATURDAY AS A
LONGWAVE RIDGE BUILDS OVER WESTERN ATLANTIC. MOSTLY SUNNY SKIES
SHOULD PREVAIL WEDNESDAY AND THURSDAY BEFORE CLOUDS INCREASE FRIDAY
AND SATURDAY. THE ONLY APPRECIABLE RAIN CHANCES WILL BE OVER THE
COASTAL WATERS FRIDAY NIGHT INTO SATURDAY AS A WEAK TROUGH LIFTS
NORTH. HIGH TEMPS WILL BE IN THE 60S WEDNESDAY AND THURSDAY THEN
CLIMB INTO THE 70S BY FRIDAY AND SATURDAY.
&&
.AVIATION /23Z SATURDAY THROUGH THURSDAY/...
A LARGE SWATH OF RAIN SHOWERS WILL IMPACT BOTH KCHS AND KSAV
TONIGHT...RESULTING IN PREVAILING MVFR OR LOWER CONDITIONS.
INITIALIZED BOTH SITES WITH GUSTY SOUTHWESTERLY WINDS AS THE THE
KCHS 00Z SOUNDING SHOWED 40 TO 50 KNOT WINDS JUST OFF THE SURFACE.
EXPECT GUSTS TO DIMINISH AT THE SURFACE LATER TONIGHT...BUT WINDS
ALOFT WILL REMAIN NEAR ELEVATED...ESPECIALLY ACROSS THE CHARLESTON
AREA. THEREFORE...INTRODUCED LLWS AT KCHS WHICH IS CLOSER TO THE
LOW-LEVEL JET. IN THE WAKE OF THE SHOWERS...IFR CONDITIONS COULD
DEVELOP AND LINGER FOR SEVERAL HOURS AROUND MIDNIGHT. EXPECT
IMPROVING CONDITIONS BY DAYBREAK...BUT GUSTY WINDS WILL RETURN IN
SUNDAY AFTERNOON.
EXTENDED AVIATION OUTLOOK...THERE ARE NO CONCERNS.
&&
.MARINE...
TONIGHT...FLOW WILL CONTINUE TO STRENGTHEN ACROSS THE WATERS AHEAD
OF THE APPROACHING COLD FRONT. BASED ON OBSERVATIONS AT THE PORT
ROYAL SOUND WEATHERFLOW SENSOR...I HAVE EXPANDED THE SMALL CRAFT
ADVISORY TO INCLUDE AMZ352 THROUGH TONIGHT. WINDS GUSTING TO 25 KTS
AND 6 FT SEAS ARE EXPECTED IN THIS AREA. CONDITIONS WILL ALSO FLIRT
WITH SMALL CRAFT CRITERIA FOR THE NEARSHORE GEORGIA WATERS...BUT I
THINK IT WILL REMAIN JUST BELOW SO NO EXPANSION THERE. WINDS WILL
GRADUALLY TURN MORE WESTERLY WITH TIME AS THE FRONT PUSHES THROUGH.
THERE IS NOT A TREMENDOUS AMOUNT OF COLD ADVECTION EXPECTED...SO
WHILE MIXING WILL IMPROVE THE BEST LOW LEVEL JET WILL HAVE MOVED OUT
OF THE AREA BY LATE TONIGHT. SEAS WILL CONTINUE TO
INCREASE...REACHING 4-7 FT ACROSS THE CHARLESTON COUNTY WATERS AND
UP TO 6 FT FOR THE SOUTHERN SOUTH CAROLINA WATERS. SEAS WILL RANGE
5-9 FT BEYOND 20 NM.
SUNDAY...OFFSHORE MARINE WINDS WILL RELAX WITH TIME IN THE WAKE OF
THE COLD FRONT. AS SEAS BEGIN TO SUBSIDE...SMALL CRAFT CONDITIONS
WILL END WITHIN SC NEARSHORE WATERS BY LATE MORNING AND ACROSS THE
OFFSHORE GA WATERS BY LATE SUNDAY AFTERNOON. THEREAFTER...OFFSHORE
WINDS COULD SURGE TUESDAY/TUESDAY NIGHT AS REINFORCING HIGH PRESSURE
BUILDS EAST. HOWEVER...WINDS/SEAS NOT EXPECTED TO REACH HEADLINE
CRITERIA AFTER SUNDAY MORNING.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST SUNDAY FOR AMZ352.
SMALL CRAFT ADVISORY UNTIL 4 PM EST SUNDAY FOR AMZ374.
SMALL CRAFT ADVISORY UNTIL 11 AM EST SUNDAY FOR AMZ350.
&&
ST/JHPHazardous weather outlook, Dec 14, 3:47 PM EST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 347 PM EST SAT DEC 14 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-152100- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 347 PM EST SAT DEC 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...A LINE OF SHOWERS WITH EMBEDDED ISOLATED THUNDERSTORMS WILL APPROACH THE AREA FROM THE WEST LATE THIS AFTERNOON AND MOVE THROUGH THIS EVENING. ANY THUNDERSTORMS THAT DEVELOP WITHIN THIS LINE WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND EVEN AN ISOLATED TORNADO. THE THREAT FOR SEVERE WEATHER WILL START AS EARLY AS 6 PM FOR INLAND SOUTHEAST GEORGIA...AND CONTINUE THROUGH 10 PM FOR AREAS EAST OF INTERSTATE 95. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-354-374-152100- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 347 PM EST SAT DEC 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...A LINE OF SHOWERS WITH EMBEDDED ISOLATED THUNDERSTORMS WILL APPROACH THE COASTAL WATERS FROM THE WEST THIS EVENING AND MOVE THROUGH TONIGHT. ANY THUNDERSTORMS THAT DEVELOP WITHIN THIS LINE WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AND EVEN AN ISOLATED WATERSPOUT. THE THREAT FOR SEVERE WEATHER WILL START AS EARLY AS 8 PM FOR THE WATERS ALONG COASTAL SOUTHEAST GEORGIA...AND CONTINUE THROUGH THE EARLY MORNING HOURS FURTHER TO THE EAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Special weather statement, Dec 14, 6:10 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
610 PM EST SAT DEC 14 2013
GAZ088-SCZ040-142345-
ALLENDALE-SCREVEN-
610 PM EST SAT DEC 14 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND ALLENDALE
COUNTIES THROUGH 645 PM EST...
AT 609 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MILLETT TO 7 MILES
WEST OF HILLTONIA...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MILLHAVEN...HILLTONIA...MILLETT...AVERILL...BURTONS FERRY LANDING...
MARTIN...BALDOCK...SEIGLING...APPLETON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
FUNNEL CLOUDS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3293 8173 3304 8156 3308 8160 3308 8162
3310 8162 3316 8154 3311 8136 3312 8119
3305 8112 3280 8180
TIME...MOT...LOC 2311Z 243DEG 46KT 3316 8155 3287 8174The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 7:04 PM EST | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 56 min |
| Dec 14, 7:51 PM EST | Special Weather Statement | CHS | Clarendon | 19 min |
| Dec 14, 9:16 PM EST | Special Marine Warning | CHS | 59 min | |
| Dec 15, 11:45 AM EST | Lake Wind Advisory | CHS | Berkeley | 4 hr |
Nearby
Tornado Warnings in South Carolina, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.